# SDR AALA202404263541

- Difficulty date: January 30, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,395 hours, 38,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720000
- Condition: Worn
- Location: Frms 23-27 S32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AVIONICS COMPARTMENT RACK 80VU LEFT HAND LOWER LATERAL FORK END FITTING HAS ELONGATED HOLE / WORN BETWEEN FR 23 AND FR 24 AT S32L. REPLACED FORKEND FITTING PER EA 352722.
